# SDR SWAA2022050488647

- Difficulty date: March 27, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 5510000301
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STA STAB 120.30 AND 27 INCHES FROM FRONT SPAR LT HORIZONTAL STAB 2022-165143 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 500.D; SN: N500X12101V022233; DUE DATE: 02-JUN-22;[03] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 500D; SN: N500X12101V02233; DUE DATE: 02-JUN-22;[04] TOOL USED: EDDY CURRENT EQUIPMENT; PN:NORTEC 500D; SN: N500X12101V022233;DUE DATE: 02-JUN-22;[05] REPAIRED INSPAR RIB LOCATED STA STAB 120.30 AND 27 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 THIS REPAIR IS CATEGORY A AND SEE SIGNOFF BELOW;[06] REPAIRED INSPAR RIB LOCATED STA STAB 120.30 AND 27 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. REPAIR PARTS MATERIAL USED:T-SECTION(1EA) KIT P/N 55100003-01 BATCH SW2022000214; ANGLE(1EA) P/N BAC1490-2738 P/O 2021 227850; SHIM(2EA) ALUMINUM SHEET P/N 7075T6-.025? P/O 2021 110047; FILLER(1EA) ALUMINUM SHEET P/N 7075T6 0.056? P/O 2013 539966. THIS REPAIR IS CATEGORY A AND SEE SIGNOFF BELOW;[07] REPAIRED INSPAR RIB LOCATED STA STAB 120.30 AND 27 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
